# SDR WRNA200700062

- Difficulty date: December 18, 2007
- Submitted: December 18, 2007
- Operation: Air carrier
- Aircraft: N504TA
- Make and model: Airbus A300 B4-203
- Aircraft serial: 216
- Aircraft time: 47,986 hours, 23,364 cycles
- Engine: Ge CF650C2
- Engine time: 41,486 hours, 14,277 cycles
- System (JASC): 7261 · Turbine Engine Oil System
- Part: B-Nut
- Condition: Loose
- Location: Nr 1 Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: K
- Precautionary procedure: A

## Discrepancy

AFTER LEVELING OFF AT 27,000' OBSERVED STEADY DECLINE IN OIL QUANTITY OF NUMBER 1 ENGINE, RETURNED TO FIELD AND MADE A SAFE LANDING, NO LOSS OF OIL PRESSURE.  FOUND AND SECURED A LOOSE 'B' NUT AT AFT BEARING LINE, RE-SERVICED OIL AND ACCOMPLISHED LEAK CHECK, NO FURTHER LEAKS.  AIRCRAFT RELEASED TO SERVICE.
